Alert archive / Montana / High Wind Warnings in 2011
High Wind Warning 34, NWS Great Falls, MT
NWS Great Falls, MT issued this high wind warning at Sep 25, 2011, 11:58 PM MDT. It was in force for 62 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 25, 2011, 11:58 PM MDT (05:58 UTC)
- Expired
- Sep 28, 2011, 2:23 PM MDT
- In force
- 62 hr
- Issued by
- NWS Great Falls, MT
The text
As transmitted, in the capitals the NWS used until 2016.
606 WWUS75 KTFX 260558 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 1158 PM MDT SUN SEP 25 2011 MTZ009-261800- /O.NEW.KTFX.HW.W.0034.110926T0558Z-110928T0600Z/ NORTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS 1158 PM MDT SUN SEP 25 2011 ...HIGH WIND WARNING IN EFFECT UNTIL MIDNIGHT MDT TUESDAY NIGHT... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL MIDNIGHT MDT TUESDAY NIGHT. * TIMING AND MAIN IMPACT: STRONG AND GUSTY WESTERLY WINDS ALOFT WILL CONTINUE TO MIX DOWN TO THE SURFACE ALONG THE ROCKY MOUNTAIN FRONT THIS MORNING. THE STRONG WINDS WILL DECREASE DURING THE AFTERNOON HOURS TODAY BUT WILL INCREASE AGAIN TONIGHT AND CONTINUE THROUGH TUESDAY NIGHT. THIS WILL MAINLY AFFECT AREAS ALONG RIDGE TOPS AND THROUGH MOUNTAIN PASSES. * WINDS: WEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 60 MPH ARE MOSTLY EXPECTED. HOWEVER...STRONGER WINDS OF 30 TO 45 MPH WITH GUSTS TO 80 MPH ARE POSSIBLE OVER LOGAN PASS. * ELEVATIONS: THE STRONG WINDS TODAY WILL AFFECT MAINLY LOCATIONS ABOVE 5000 FEET BUT STRONG WINDS WILL SPREAD DOWN TO LOWER ELEVATIONS TONIGHT THROUGH TUESDAY. * LOCATIONS AFFECTED INCLUDE: BROWNING...MARIAS PASS...LOGAN PASS AND DEEP CREEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
8 follow-up statements
656 WWUS75 KTFX 261537 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 937 AM MDT MON SEP 26 2011 MTZ009-270400- /O.CON.KTFX.HW.W.0034.000000T0000Z-110928T0600Z/ NORTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS 937 AM MDT MON SEP 26 2011 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TUESDAY NIGHT... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TUESDAY NIGHT. * TIMING AND MAIN IMPACT: STRONG AND GUSTY WESTERLY WINDS ALOFT WILL CONTINUE TO MIX DOWN TO THE SURFACE ALONG THE ROCKY MOUNTAIN FRONT TODAY. STRONG WINDS WILL DECREASE SOMEWHAT DURING THE AFTERNOON HOURS TODAY BUT WILL INCREASE AGAIN TONIGHT AND CONTINUE THROUGH TUESDAY NIGHT. WINDS WILL MAINLY AFFECT AREAS ALONG RIDGE TOPS AND THROUGH MOUNTAIN PASSES. * WINDS: WEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 60 MPH ARE EXPECTED. STRONGER WINDS OF 30 TO 45 MPH WITH GUSTS TO 80 MPH ARE POSSIBLE OVER LOGAN PASS. * ELEVATIONS: STRONG WINDS TODAY WILL MAINLY AFFECT LOCATIONS ABOVE 5000 FEET BUT MAY MIX DOWN TO LOWER ELEVATIONS TONIGHT THROUGH TUESDAY. * LOCATIONS AFFECTED INCLUDE: BROWNING...MARIAS PASS PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
413 WWUS75 KTFX 270324 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 924 PM MDT MON SEP 26 2011 MTZ009-271200- /O.CON.KTFX.HW.W.0034.000000T0000Z-110928T0600Z/ NORTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS 924 PM MDT MON SEP 26 2011 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TUESDAY NIGHT... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TUESDAY NIGHT. * TIMING AND MAIN IMPACT: STRONG AND GUSTY WESTERLY WINDS HAVE DECREASED SOMEWHAT THIS EVENING BUT WILL INCREASE AGAIN AFTER MIDNIGHT AND CONTINUE THROUGH TUESDAY NIGHT. WINDS WILL MAINLY AFFECT AREAS ALONG RIDGE TOPS AND THROUGH MOUNTAIN PASSES. * WINDS: WEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 60 MPH ARE EXPECTED. STRONGER WINDS OF 30 TO 45 MPH WITH GUSTS TO 80 MPH ARE POSSIBLE OVER LOGAN PASS. * ELEVATIONS: STRONG WINDS WILL MAINLY AFFECT LOCATIONS ABOVE 5000 FEET THIS EVENING BUT WILL MIX DOWN TO LOWER ELEVATIONS LATE TONIGHT THROUGH TUESDAY. * LOCATIONS AFFECTED INCLUDE: BROWNING...MARIAS PASS AND LOGAN PASS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
140 WWUS75 KTFX 271047 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 447 AM MDT TUE SEP 27 2011 MTZ010-048-271800- /O.EXA.KTFX.HW.W.0034.000000T0000Z-110928T0600Z/ EASTERN GLACIER-SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...CUT BANK...CHOTEAU 447 AM MDT TUE SEP 27 2011 ...HIGH WIND WARNING IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. * TIMING AND MAIN IMPACT: WESTERLY WINDS WILL INCREASE AND BECOME GUSTY THIS AFTERNOON AND CONTINUE THROUGH TONIGHT. * WINDS: WEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 60 MPH ARE EXPECTED. * LOCATIONS AFFECTED INCLUDE: CUT BANK...CHOTEAU PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ MTZ009-271800- /O.CON.KTFX.HW.W.0034.000000T0000Z-110928T0600Z/ NORTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... LOGAN PASS 447 AM MDT TUE SEP 27 2011 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. * TIMING AND MAIN IMPACT: STRONG AND GUSTY WESTERLY WINDS WILL CONTINUE THROUGH TONIGHT. * WINDS: WEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 60 MPH ARE EXPECTED. STRONGER WINDS OF 30 TO 45 MPH WITH GUSTS TO 80 MPH ARE POSSIBLE OVER LOGAN PASS. * ELEVATIONS: STRONG WINDS WILL MAINLY AFFECT LOCATIONS ABOVE 5000 FEET THIS MORNING BUT WILL MIX DOWN TO LOWER ELEVATIONS THIS AFTERNOON THROUGH TONIGHT. * LOCATIONS AFFECTED INCLUDE: BROWNING...MARIAS PASS...LOGAN PASS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
850 WWUS75 KTFX 271531 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 931 AM MDT TUE SEP 27 2011 MTZ009-010-048-280400- /O.CON.KTFX.HW.W.0034.000000T0000Z-110928T0600Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... LOGAN PASS...CUT BANK...CHOTEAU 931 AM MDT TUE SEP 27 2011 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. * TIMING AND MAIN IMPACT: WESTERLY WINDS WILL INCREASE AND BECOME GUSTY THIS AFTERNOON AND CONTINUE INTO THE NIGHT. * WINDS: WEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 60 MPH ARE EXPECTED. * LOCATIONS AFFECTED INCLUDE: CUT BANK...CHOTEAU...BROWNING... MARIAS PASS...LOGAN PASS PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
250 WWUS75 KTFX 280258 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 858 PM MDT TUE SEP 27 2011 MTZ010-048-280400- /O.CAN.KTFX.HW.W.0034.000000T0000Z-110928T0600Z/ EASTERN GLACIER-SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...CUT BANK...CHOTEAU 858 PM MDT TUE SEP 27 2011 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE HIGH WIND WARNING. GUSTY WESTERLY WINDS HAVE DIMINISHED ACROSS THE REGION. AS A RESULT...THE HIGH WIND WARNING HAS BEEN CANCELLED. $$ MTZ009-280600- /O.CON.KTFX.HW.W.0034.000000T0000Z-110928T0600Z/ NORTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... LOGAN PASS 858 PM MDT TUE SEP 27 2011 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. * TIMING AND MAIN IMPACT: GUSTY WESTERLY WINDS WILL CONTINUE THROUGH MIDNIGHT. * WINDS: WEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 60 MPH ESPECIALLY AT HIGHER ELEVATIONS AND THROUGH MOUNTAIN PASSES. * LOCATIONS AFFECTED INCLUDE: BROWNING...MARIAS PASS...LOGAN PASS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
427 WWUS75 KTFX 280543 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 1143 PM MDT TUE SEP 27 2011 MTZ009-281800- /O.EXT.KTFX.HW.W.0034.000000T0000Z-110928T1800Z/ NORTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... LOGAN PASS 1143 PM MDT TUE SEP 27 2011 ...HIGH WIND WARNING NOW IN EFFECT UNTIL NOON MDT WEDNESDAY... THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL NOON MDT WEDNESDAY. * TIMING AND MAIN IMPACT: GUSTY WESTERLY WINDS WILL CONTINUE THE REST OF TONIGHT AND THEN DIMINISH LATER WEDNESDAY MORNING. * WINDS: WEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 60 MPH ESPECIALLY AT HIGHER ELEVATIONS AND THROUGH MOUNTAIN PASSES. * LOCATIONS AFFECTED INCLUDE: BROWNING...MARIAS PASS...LOGAN PASS PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
265 WWUS75 KTFX 281727 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 1127 AM MDT WED SEP 28 2011 MTZ009-290000- /O.EXT.KTFX.HW.W.0034.000000T0000Z-110929T0000Z/ NORTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... LOGAN PASS 1127 AM MDT WED SEP 28 2011 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 6 PM MDT THIS EVENING... THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 6 PM MDT THIS EVENING. * TIMING AND MAIN IMPACT: GUSTY WESTERLY WINDS WILL CONTINUE THE REST OF TONIGHT AND THEN DIMINISH LATER WEDNESDAY MORNING. * WINDS: WEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 60 MPH ESPECIALLY AT HIGHER ELEVATIONS AND THROUGH MOUNTAIN PASSES. * LOCATIONS AFFECTED INCLUDE: BROWNING...MARIAS PASS...LOGAN PASS PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
555 WWUS75 KTFX 282023 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 223 PM MDT WED SEP 28 2011 MTZ009-282130- /O.CAN.KTFX.HW.W.0034.000000T0000Z-110929T0000Z/ NORTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... LOGAN PASS 223 PM MDT WED SEP 28 2011 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE HIGH WIND WARNING. WIND SPEEDS HAVE DROPPED BELOW SEVERE LEVELS AND A HIGH WIND WARNING IS NO LONGER NECESSARY ALONG THE NORTHERN ROCKY MOUNTAIN FRONT. THEREFORE THE WARNING HAS BEEN CANCELED. $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this high wind warning went out at Sep 25, 10:50 PM MDT, 1 hour 8 minutes earlier.
Area forecast discussion, Sep 25, 10:50 PM MDT, 1 hour 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREAT FALLS MT 1050 PM MDT SUN SEP 25 2011 UPDATED AVIATION SECTION .UPDATE... A COLD FRONT IS PASSING THROUGH THE AREA THIS EVENING AND HAS MOVED THROUGH THE GREAT FALLS...HELENA AND FORT BENTON AREAS AS OF 9 PM. IT WILL CONTINUE TO MOVE THROUGH THE REGION OVERNIGHT BRINGING IN COOLER AIR. A FEW LIGHT SHOWERS EARLIER WERE NOT QUITE MAKING IT TO THE GROUND IN THE DRY AIR. LITTLE IF ANY CONTINUED SHOWER ACTIVITY IS EXPECTED OVERNIGHT OVER THE PLAINS. THE BETTER CHANCES WILL REMAIN ALONG THE WESTERN MOUNTAINS. DID DROP THE RED FLAG WARNING AS CRITICAL FIRE CONDITIONS HAVE IMPROVED WITH HIGHER HUMIDITIES AND SOMEWHAT LIGHTER WINDS. DB && .AVIATION... UPDATED 0450Z. EXPECT VFR CONDITIONS. A WEATHER DISTURBANCE ALOFT WILL MOVE EAST THROUGH THE AREA MONDAY MORNING. THIS WILL RESULT IN SKIES BECOMING CLEAR TO SCATTERED CLOUDS BEHIND THE DISTURBANCE. AHEAD OF THE DISTURBANCE EXPECT VFR CONDITIONS. THERE COULD BE A FEW SHOWERS OVER SOUTHWEST MONTANA WITH CEILINGS LOWERING POSSIBLY TO NEAR 6000 FT. OTHERWISE EXPECT CEILINGS AT OR ABOVE 15000 FT MSL. CONFIDENCE IN FORECAST WIND DIRECTIONS THE REST OF TONIGHT IS LOW EXCEPT AT KCTB. FOR MONDAY AFTERNOON STILL EXPECT WESTERLY WINDS 10 TO 20 KNOTS OVER THE NORTHERN EAST SLOPES OF THE ROCKY MOUNTAINS AND EXTENDING TO NORTH CENTRAL MONTANA. BLANK && .PREV DISCUSSION... /ISSUED 520 PM MDT SUN SEP 25 2011/ TONIGHT THROUGH TUESDAY...AN UPPER LEVEL LOW PRESSURE TROF OVER THE WEST COAST WILL MOVE THROUGH THE PACIFIC NORTHWEST TONIGHT AND APPROACH THE ROCKIES BY MORNING. AN ASSOCIATED COLD FRONT...CURRENTLY MOVING OVER THE ROCKIES...WILL MOVE INTO THE EASTERN ZONES BY MIDNIGHT. MODELS HAVE RECENTLY DEVELOPED MORE DYNAMICS WITH THIS TROF BUT IT WILL BE FAST MOVING...AND PRECIP SHOULD REMAIN LOW. WINDS WILL BE STRONG AND GUSTY DURING FRONTAL PASSAGE...AND REMAIN BREEZY BEHIND THE FRONT. SOME MID LEVEL INSTABILITY WILL BE PRESENT DURING THE FRONTAL PASSAGE BUT ANY CONVECTIVE DEVELOPMENT WOULD BE HIGH BASED SHOWERS OR THUNDERSTORMS AND LOWER LEVELS WILL REMAIN QUITE DRY. MID LEVEL WINDS WILL INCREASE BEHIND THE TROF...AND BY TUESDAY WILL BE CONSISTENTLY IN THE 30-40 KT RANGE. BRISK SURFACE WINDS AND AFTERNOON GUSTINESS ON TUESDAY WILL AFFECT MOST OF NORTH CENTRAL MONTANA. ZELZER TUESDAY NIGHT THROUGH SUNDAY NIGHT...MEDIUM RANGE MODELS ARE IN GOOD AGREEMENT WITH THE OVERALL PATTERN...ALTHOUGH SOME DETAILS DIFFER TOWARD THE END OF THE PERIOD. DISTURBANCES IN THE WESTERLY FLOW ALOFT WILL ACT TO FLATTEN THE UPPER LEVEL RIDGE OF HIGH PRESSURE TUESDAY NIGHT INTO WEDNESDAY...WHICH WILL IN TURN KEEP THE FLOW ALOFT QUITE STRONG. WESTERLY SURFACE WINDS WILL REMAIN QUITE BREEZY TUESDAY EVENING AHEAD OF A WEAK CANADIAN COLD FRONT...BUT THIS COLD FRONT WILL THEN MOVE THROUGH NORTHERN MONTANA OVERNIGHT...SHIFTING WINDS MORE NORTHERLY AND DECREASING THEM. THE FRONT WILL ALSO BRING A CHANCE OF SHOWERS TO THE WESTERN MOUNTAINS...A SLIGHT CHANCE OF SHOWERS TO PORTIONS OF CENTRAL MONTANA ALONG THE FRONT...AND 10-15 DEGREE COOLER HIGHS FOR WEDNESDAY OVER TUESDAY. THE UPPER LEVEL RIDGE WILL THEN REBUILD INTO MONTANA WEDNESDAY NIGHT INTO THURSDAY EVENING FOR GENERALLY DRY CONDITIONS. HOWEVER...TEMPERATURES WILL BE SLOW TO WARM BACK UP...AS THE SURFACE HIGH PRESSURE FROM CANADA THAT WILL MOVE IN BEHIND THE COLD FRONT WILL BE SLOW TO EXIT THE AREA. ANOTHER SHORTWAVE TROUGH WILL MOVE INTO THE PACIFIC NORTHWEST TOWARDS THE WEEKEND...BUT THE TIMING OF THIS FEATURE IS WHERE THE MODELS BEGIN TO DIFFER. THE ECMWF BRINGS THE SHORTWAVE THROUGH THE AREA FRIDAY NIGHT THROUGH SATURDAY...WHILE THE GFS MOVES IT THROUGH SATURDAY THROUGH SATURDAY NIGHT. HAVE THEREFORE GONE WITH SLIGHTLY LESS THAN CLIMATOLOGICAL POPS FOR THE FRIDAY NIGHT THROUGH SATURDAY NIGHT PERIOD. WENT SLIGHTLY LESS DUE TO THE OVERALL WEAK NATURE OF THE SHORTWAVE AND GENERAL LACK OF MOISTURE. TEMPERATURES WILL LIKELY WARM BACK UP TO 5 TO 10 DEGREES ABOVE SEASONAL AVERAGES AHEAD OF THIS SYSTEM...BUT THEN COOL BACK CLOSER TO NORMAL WITH ITS PASSAGE. COULSTON && .PRELIMINARY POINT TEMPS/POPS... GTF 50 74 48 80 / 10 10 10 10 CTB 45 68 46 73 / 10 10 10 10 HLN 50 75 46 80 / 20 20 10 10 BZN 44 74 41 80 / 10 20 10 10 WEY 34 64 29 67 / 10 10 10 0 DLN 46 72 41 77 / 30 10 10 10 HVR 49 74 45 83 / 10 10 10 0 LWT 46 71 44 80 / 10 10 10 10 && .TFX WATCHES/WARNINGS/ADVISORIES...NONE. && WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Sep 25, 9:39 PM MDT, 2 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREAT FALLS MT 939 PM MDT SUN SEP 25 2011 MTZ009-048-270345- NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- 939 PM MDT SUN SEP 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL MONTANA. .DAY ONE...TONIGHT THERE IS A LOW PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A THREAT OF HIGH WINDS MONDAY NIGHT THROUGH TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MTZ008-010>015-044>047-049>055-270345- BEAVERHEAD-EASTERN GLACIER-HILL-CASCADE-CHOUTEAU- CENTRAL AND SOUTHERN LEWIS AND CLARK-MADISON-TOOLE-LIBERTY- EASTERN PONDERA-BLAINE-EASTERN TETON-JUDITH BASIN-FERGUS- JEFFERSON-BROADWATER-MEAGHER-GALLATIN- 939 PM MDT SUN SEP 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
High Wind Warnings in Montana, 2011Every high wind warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.